- 10-20-2010, 04:20 PM
Hey looking for some advice.
In beginning of week 10 of 12 of test-e @ 500 week.
Just started getting mild acne sides on shoulders.
My nuts hurt should i "use them" more or less?
Also I am extremely lethargic. Usually i can't wait to go to the gym and now I am struggling to get there.
Besides not being a bitch and going at it any advice? Strength gains and fullness are through the roof.
- 10-20-2010, 05:00 PM
Totally normal.. Surprised your nuts hurt now rather than earlier... What is your question?>
Similar Forum Threads
- By Figurehead in forum Post Cycle TherapyReplies: 11Last Post: 08-11-2009, 10:14 PM
- By Figurehead in forum SupplementsReplies: 0Last Post: 08-05-2009, 01:01 PM
- By CEDeoudes59 in forum AnabolicsReplies: 15Last Post: 06-05-2004, 07:13 PM
- By Yimen E.Cricket in forum AnabolicsReplies: 7Last Post: 12-30-2003, 02:17 PM
- By xonic2xonic in forum AnabolicsReplies: 33Last Post: 06-17-2003, 01:04 AM